Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


The Picard theorem for Riemann surfaces

Author: H. L. Royden
Journal: Proc. Amer. Math. Soc. 90 (1984), 571-574
MSC: Primary 30F35; Secondary 30F99
MathSciNet review: 733408
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ W$ be a Riemann surface other than the sphere, plane, punctured plane or torus. Let $ f$ be a holomorphic map of the punctured disk $ 0 < \left\vert z \right\vert < 1$ into $ W$. Then $ f$ can be extended to a holomorphic map of the disk $ \left\vert z \right\vert < 1$, possibly, into a Riemann surface $ {W^ * }$ containing $ W$. We give a new proof of this fact and explore some consequences of it.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30F35, 30F99

Retrieve articles in all journals with MSC: 30F35, 30F99

Additional Information

PII: S 0002-9939(1984)0733408-6
Article copyright: © Copyright 1984 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia